Arkansas, 2010Flooding in Arkansas, May 1 to 31, 2010
May 1 to 31, 2010 · NWS LZK · 2 events in 1 county or zone
Flooding on the White and Cache Rivers continues into May as additional rainfall keeps river levels elevated.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- $20,000
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Flooding on the White and Cache Rivers continues into May as additional rainfall keeps river levels elevated.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 30, 11:22 PM CST, 38 minutes earlier.
Area forecast discussion, Apr 30, 11:22 PM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1222 AM CDT SAT MAY 1 2010
.AVIATION...
LINE OF STRONG CONVECTION ADVANCING ACROSS ARKANSAS AT THIS TIME.
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD AS A SLOW MOVING COLD FRONT MOVES ACROSS THE STATE. VFR TO
OCCASIONAL MVR CONDITIONS WILL PREVAIL THROUGH THE PERIOD EXCEPT
IN AND NEAR THUNDERSTORM ACTIVITY WHERE IFR CONDITIONS WILL
PREDOMINATE.
&&
PREV DISCUSSION... /ISSUED 323 PM CDT FRI APR 30 2010/
SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
SCATTERED THUNDERSTORMS WERE DEVELOPING IN NORTHWEST ARKANSAS
EARLY THIS AFTERNOON. THESE WILL PROGRESS INTO THE WESTERN
COUNTIES THIS EVENING...WITH SEVERE WEATHER LIKELY.
THE 18Z SOUNDING FROM LITTLE ROCK SHOWED PLENTY OF DRY AIR ALOFT.
EVAPORATIVE COOLING WILL LEAD TO VERY LARGE HAIL POTENTIAL.
ALSO...0-1KM HELICITY VALUES WERE OVER 250 M2/S2...WITH ROTATING
UPDRAFTS AND ISOLATED TORNADOES POSSIBLE.
THIS WILL EVOLVE INTO A HEAVY RAIN EVENT OVERNIGHT ACROSS
CENTRAL/EASTERN ARKANSAS. ONE TO TWO INCH AMOUNTS AND LOCALLY MORE
ARE IN THE FORECAST.
RAIN WILL BE AHEAD OF A SLOW MOVING COLD FRONT IN THE PLAINS. A
STORM SYSTEM ALONG THE FRONT WILL TRACK WELL TO THE
NORTH...AND WILL NOT GIVE THE FRONT MUCH PUSH. THE FRONT MAY MAKE
IT INTO NORTHWEST ARKANSAS BY SATURDAY MORNING...BUT WILL STALL
THERE.
A NEW STORM SYSTEM WILL FORM IN TEXAS ON SATURDAY AND WILL TRACK
TO THE NORTHEAST ALONG THE FRONT. THERE MAY BE SOME LEFTOVER RAIN
EARLY IN THE DAY...WITH SHOWERS/THUNDERSTORMS REDEVELOPING IN THE
AFTERNOON AS THE SYSTEM ARRIVES.
ONCE AGAIN...SEVERE STORMS WILL BE POSSIBLE SATURDAY
AFTERNOON/EVENING...WITH ISOLATED TORNADOES POSSIBLE. THERE IS A
POTENTIAL FOR MORE HEAVY RAIN IN ABOUT THE SOUTHEAST HALF OF THE
STATE SATURDAY NIGHT.
THE STORM SYSTEM WILL DRAG THE FRONT THROUGH THE REGION...WITH THE
FRONT EXITING SUNDAY MORNING. THERE MAY BE SOME LINGERING SHOWERS
EARLY IN THE DAY ACROSS THE EAST...FOLLOWED BY SOME CLEARING LATER
IN THE DAY.
OVERALL...TWO TO FOUR INCHES OF RAIN IS EXPECTED FROM CENTRAL INTO
EASTERN ARKANSAS THROUGH SATURDAY NIGHT. GIVEN THIS...A FLASH
FLOOD WATCH REMAINS IN EFFECT.
IT APPEARS THE NEAR TERM WILL END WITH DRY CONDITIONS ON
MONDAY...AND SLIGHTLY COOLER/DRIER AIR.
LONG TERM...TUESDAY THROUGH FRIDAY
DRY AIR WILL BE OVER THE MID SOUTH THROUGH MOST OF THE LONG TERM
PERIOD. THE UPPER LEVELS WILL NOTE GENERALLY A ZONAL FLOW. VERY
LITTLE IN THE WAY OF MOISTURE IS NOTED. AN INCREASE IN MOISTURE IS
INDICATED LATE IN THE PERIOD AS A COLD FRONT APPROACHES FROM THE
NORTHWEST. INCLUDED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
THURSDAY NIGHT INTO FRIDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED
THROUGH THE MAJORITY OF THE EXTENDED PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 60 73 53 75 / 80 40 10 10
CAMDEN AR 64 76 53 82 / 80 40 10 10
HARRISON AR 52 70 51 74 / 70 20 10 10
HOT SPRINGS AR 65 74 54 80 / 70 30 10 10
LITTLE ROCK AR 66 75 55 79 / 80 40 10 10
MONTICELLO AR 70 76 54 82 / 80 50 20 10
MOUNT IDA AR 61 73 49 80 / 70 20 10 10
MOUNTAIN HOME AR 54 71 49 74 / 70 20 10 10
NEWPORT AR 65 74 53 77 / 80 40 10 10
PINE BLUFF AR 65 76 55 81 / 80 50 20 10
RUSSELLVILLE AR 59 72 51 77 / 70 20 10 10
SEARCY AR 65 74 52 77 / 80 40 10 10
STUTTGART AR 66 75 56 80 / 80 50 20 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BAXTER-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PIKE-
PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.
&&
SHORT TERM...58 / LONG TERM...56
AVIATION...56
Hazardous weather outlook, Apr 30, 11:30 PM CST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1230 AM CDT SAT MAY 1 2010
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1230 AM CDT SAT MAY 1 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
A SLOW MOVING COLD FRONT CONTINUES TO WORK ITS WAY ACROSS THE
NATURAL STATE THIS MORNING. STRONG SOUTHERLY WINDS BROUGHT DEEP GULF
MOISTURE INTO THE AREA AND THE RESULT WAS A LARGE NUMBER OF STRONG
TO SEVERE THUNDERSTORMS. SOME OF THE STORMS WERE TORNADIC AND
PRODUCED DAMAGE EARLIER FRIDAY NIGHT. WHILE TORNADOES REMAIN
POSSIBLE ACROSS THE STATE THROUGH THE NIGHT...THE MAIN CONCERN WILL
BE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...THUNDERSTORMS
CONTINUE TO DEVELOP AND MOVE OVER THE SAME AREA WITH HEAVY RAIN
FALLING OVER THE SAME AREA. THE RESULT WILL BE WIDESPREAD FLASH
FLOODING...ESPECIALLY OVER THE CENTRAL AND SOUTHERN PARTS OF THE
STATE.
AREA RESIDENTS ARE URGED TO REFER TO THE LATEST FORECASTS THIS
MORNING AND AFTERNOON FOR UPDATES REGARDING THIS DEVELOPING SEVERE
WEATHER SITUATION AS THE LATEST DATA IS ANALYZED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER WILL CONTINUE FOR
SATURDAY AS AN AREA OF LOW PRESSURE DEVELOPS AND MOVES NORTHEAST
ALONG THE STALLED FRONT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP ACROSS ARKANSAS AHEAD OF THIS FRONT AND LOW PRESSURE. SOME
OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE...AS LARGE
AMOUNTS OF INSTABILITY...AND STRONG WIND SHEAR WILL BE IN PLACE.
LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE...WITH THE
POTENTIAL FOR ISOLATED TORNADOES CONTINUING.
THE BEST POTENTIAL FOR SEVERE WEATHER WILL BE ACROSS THE EASTERN TWO
THIRDS OF ARKANSAS...MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS SATURDAY.
FLASH FLOODING WILL ALSO BECOME A THREAT SATURDAY AND SUNDAY AS
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM
ALONG AND AHEAD OF THIS STALLED FRONT. EXPECT RAINFALL AMOUNTS OF 2
TO 4 INCHES BY LATE SUNDAY NIGHT ACROSS A LARGE PORTION OF THE
NATURAL STATE. LOCATIONS ACROSS THE EASTERN THIRD OF ARKANSAS...OR
ALONG AND EAST OF A LINE FROM NEWPORT TO MONTICELLO...COULD SEE
RAINFALL AMOUNTS OF 4 TO 6 INCHES BY THE TIME THE PRECIPITATION
ENDS. LOCALIZED RIVER FLOODING WILL ALSO BECOME A CONCERN IN THE
FOLLOWING DAYS AS A RESULT OF THE HEAVY RAINFALL EXPECTED.
BREEZY WINDS WILL CONTINUE FOR SATURDAY...AS WINDS OF 15 TO 25 MPH
WILL BE COMMON...WITH GUSTS TO NEAR 30 MPH POSSIBLE. THEREFORE...A
LAKE WIND ADVISORY MAY BE NEEDED ONCE AGAIN SATURDAY.
THE POTENTIAL FOR SEVERE WEATHER WILL ALSO PERSIST INTO SUNDAY AS
THE FRONT SLOWLY PROGRESSES EAST ACROSS THE STATE. THE BEST
POTENTIAL FOR SEVERE WEATHER SUNDAY WILL BE ACROSS THE EASTERN THIRD
OF ARKANSAS.
PRECIPITATION CHANCES WILL GRADUALLY DECREASE FROM NORTHWEST TO
SOUTHEAST LATE SUNDAY NIGHT INTO MONDAY AS THE FRONT PUSHES EAST OF
ARKANSAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH SUNDAY.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.
62/56
In the hours before
Local storm report, Apr 30, 11:21 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TORNADO CENTER RIDGE 35.37N 92.57W
04/30/2010 CONWAY AR PUBLIC
HOUSE DESTROYED IN CENTER RIDGE AND THE SWEET HOME
BAPTIST CHURCH WAS DAMAGED.
0901 PM TORNADO SOUTH BEND 34.85N 92.05W
04/30/2010 LONOKE AR FIRE DEPT/RESCUE
TORNADO DAMAGE WAS REPORTED TO HAVE STARTED JUST SOUTH OF
HIGHWAY 294 AND MOVED NORTHEAST. THE DAMAGE PATH IS 4
MILES LONG AND IS A QUARTER OF A MILE WIDE. NUMEROUS
MOBILE HOMES WERE DESTROYED ALONG WITH A FEW WELL BUILT
HOMES. ALL INFORMATION IS PRELIMINARY AND BASED ON
INFORMATION RELAYED TO THE NWS FROM THE SOUTH BEND FIRE
DEPT.
1046 PM TORNADO 1 N WELDON 35.46N 91.23W
04/30/2010 JACKSON AR TRAINED SPOTTER
REPORTS OF DAMAGE IN SCHOFFNER WITH TREES AND POWER LINES
DOWNED.
1140 PM HAIL FITZHUGH 35.35N 91.32W
04/30/2010 E1.00 INCH WOODRUFF AR AMATEUR RADIO
&&
58Local storm report, Apr 30, 11:23 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1223 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TORNADO CENTER RIDGE 35.37N 92.57W
04/30/2010 CONWAY AR PUBLIC
HOUSE DESTROYED IN CENTER RIDGE AND THE SWEET HOME
BAPTIST CHURCH WAS DAMAGED.
0901 PM TORNADO SOUTH BEND 34.85N 92.05W
04/30/2010 LONOKE AR FIRE DEPT/RESCUE
TORNADO DAMAGE WAS REPORTED TO HAVE STARTED JUST SOUTH OF
HIGHWAY 294 AND MOVED NORTHEAST. THE DAMAGE PATH IS 4
MILES LONG AND IS A QUARTER OF A MILE WIDE. NUMEROUS
MOBILE HOMES WERE DESTROYED ALONG WITH A FEW WELL BUILT
HOMES. ALL INFORMATION IS PRELIMINARY AND BASED ON
INFORMATION RELAYED TO THE NWS FROM THE SOUTH BEND FIRE
DEPT.
1046 PM TORNADO 1 N WELDON 35.46N 91.23W
04/30/2010 JACKSON AR TRAINED SPOTTER
REPORTS OF DAMAGE IN SCHOFFNER WITH TREES AND POWER LINES
DOWNED.
1140 PM HAIL FITZHUGH 35.35N 91.32W
04/30/2010 E1.00 INCH WOODRUFF AR AMATEUR RADIO
&&
58Special weather statement, Apr 30, 11:30 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1230 AM CDT SAT MAY 1 2010
ARZ043>045-053>056-062-010600-
CLARK-DALLAS-GRANT-HOT SPRING-JEFFERSON-LONOKE-PULASKI-SALINE-
1230 AM CDT SAT MAY 1 2010
...SIGNIFICANT WEATHER ADVISORY FOR CLARK...DALLAS...GRANT...HOT
SPRING...JEFFERSON...LONOKE...PULASKI AND SALINE COUNTIES UNTIL 100
AM CDT...
AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LONOKE TO
WRIGHTSVILLE TO MALVERN MUNICIPAL AIRPORT TO 7 MILES NORTH OF
GURDON...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO PENNY SIZE...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED
WITH THESE STORMS.
FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.
TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING
AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE
TO THE VERY HEAVY RAIN.
62
Local storm report, Apr 30, 11:36 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1236 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND DMG 2 SE BEEBE 35.05N 91.87W
04/30/2010 WHITE AR AMATEUR RADIO
SIGNIFICANT STRUCTURE DAMAGE AND TREES DOWN ALONG JONES
ROAD AND BROWN ROAD SOUTHEAST OF BEEBE.
&&
58Special weather statement, Apr 30, 11:50 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1250 AM CDT SAT MAY 1 2010
ARZ034-045>047-010630-
LONOKE-MONROE-PRAIRIE-WOODRUFF-
1250 AM CDT SAT MAY 1 2010
...SIGNIFICANT WEATHER ADVISORY FOR LONOKE...MONROE...PRAIRIE AND
WOODRUFF COUNTIES UNTIL 130 AM CDT...
AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
MCCRORY TO 9 MILES EAST OF DES ARC TO HAZEN...MOVING NORTHEAST AT 35
MPH.
HAIL UP TO PENNY SIZE...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED
WITH THESE STORMS.
FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.
TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING
AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE
TO THE VERY HEAVY RAIN.
62
Local storm report, Apr 30, 11:57 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1257 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 3 S THREE BROTHERS 36.41N 92.47W
04/30/2010 BAXTER AR TRAINED SPOTTER
SPOTTER REPORTS WINDS OVER 60 MPH...WITH TREES DOWNED.
0701 PM TORNADO CLEVELAND 35.42N 92.71W
04/30/2010 CONWAY AR COUNTY OFFICIAL
CONFIRMED TOUCHDOWN OF TORNADO NEAR CLEVELAND BY COUNTY
OFFICAL.
0803 PM HAIL RUSSELLVILLE 35.27N 93.14W
04/30/2010 E1.00 INCH POPE AR AMATEUR RADIO
0806 PM TORNADO CENTER RIDGE 35.37N 92.57W
04/30/2010 CONWAY AR PUBLIC
HOUSE DESTROYED IN CENTER RIDGE AND THE SWEET HOME
BAPTIST CHURCH WAS DAMAGED.
0812 PM HAIL STORY 34.70N 93.52W
04/30/2010 E1.75 INCH MONTGOMERY AR LAW ENFORCEMENT
GOLF BALL SIZED HAIL FELL ON HIGHWAY 27.
0824 PM TORNADO CULPEPPER 35.50N 92.52W
04/30/2010 VAN BUREN AR LAW ENFORCEMENT
ARKANSAS STATE POLICE CONFIRMED TORNADO ON THE GROUND IN
CULPEPPER.
0829 PM TSTM WND DMG 4 SE TULL 34.40N 92.52W
04/30/2010 GRANT AR AMATEUR RADIO
TREES DOWN ON HIGHWAY 35 SOUTHEAST OF TULL.
0829 PM TORNADO WRIGHTSVILLE 34.61N 92.22W
04/30/2010 PULASKI AR LAW ENFORCEMENT
REPORTS OF DAMAGE ON 145TH STREET JUST OFF OF INTERSTATE
530...WITH TREES AND POWER LINES DOWN.
0848 PM TORNADO EAST END 34.55N 92.32W
04/30/2010 SALINE AR AMATEUR RADIO
NUMEROUS REPORTS OF HOME ENTRAPMENT BY ARKANSAS STATE
POLICE AND THE EAST END FIRE DEPARTEMENT.
0848 PM TORNADO COLLEGE STATION 34.70N 92.22W
04/30/2010 PULASKI AR LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN AT EXIT 5 ON
INTERSTATE 440.
0850 PM TORNADO EAST END 34.55N 92.32W
04/30/2010 SALINE AR AMATEUR RADIO
MAJOR GAS LEAK REPORTED IN THE FAIRVIEW AREA OF EAST END.
0852 PM TORNADO GALLOWAY 34.78N 92.13W
04/30/2010 PULASKI AR LAW ENFORCEMENT
ARKANSAS STATE POLICE REPORTING TORNADO ON THE GROUND ON
INTERSTATE 440 JUST SOUTH OF GALLOWAY.
0854 PM TORNADO GALLOWAY 34.78N 92.13W
04/30/2010 PULASKI AR LAW ENFORCEMENT
ARKANSAS STATE POLICE REPORTS INTERSTATE 40 BLOCKED NEAR
THE PULASKI AND LONOKE COUNTY LINES...JUST EAST OF
GALLOWAY.
0901 PM TORNADO SOUTH BEND 34.85N 92.05W
04/30/2010 LONOKE AR FIRE DEPT/RESCUE
TORNADO DAMAGE WAS REPORTED TO HAVE STARTED JUST SOUTH OF
HIGHWAY 294 AND MOVED NORTHEAST. THE DAMAGE PATH IS 4
MILES LONG AND IS A QUARTER OF A MILE WIDE. NUMEROUS
MOBILE HOMES WERE DESTROYED ALONG WITH A FEW WELL BUILT
HOMES. ALL INFORMATION IS PRELIMINARY AND BASED ON
INFORMATION RELAYED TO THE NWS FROM THE SOUTH BEND FIRE
DEPT.
0927 PM TORNADO FOX 35.78N 92.30W
04/30/2010 STONE AR PUBLIC
REPORTS OF HOMES DAMAGED IN FOX.
0933 PM TSTM WND DMG 2 SE BEEBE 35.05N 91.87W
04/30/2010 WHITE AR AMATEUR RADIO
SIGNIFICANT STRUCTURE DAMAGE AND TREES DOWN ALONG JONES
ROAD AND BROWN ROAD SOUTHEAST OF BEEBE.
1010 PM FUNNEL CLOUD EAST END 34.55N 92.32W
04/30/2010 SALINE AR AMATEUR RADIO
FUNNEL CLOUD REPORTED ALONG HIGHWAY 167.
1018 PM FLASH FLOOD SEARCY 35.24N 91.73W
04/30/2010 WHITE AR EMERGENCY MNGR
RAY STREET IN SEARCY IS FLOODED.
1026 PM FLASH FLOOD NORTH LITTLE ROCK 34.79N 92.26W
04/30/2010 PULASKI AR BROADCAST MEDIA
THE INTERSECTION OF PERCY MACHIN AND PERSHING IS FLOODED.
1045 PM TSTM WND DMG 2 WNW PRINCETON 33.99N 92.67W
04/30/2010 DALLAS AR LAW ENFORCEMENT
TREES AND POWER LINES DOWNED.
1046 PM TORNADO 1 N WELDON 35.46N 91.23W
04/30/2010 JACKSON AR TRAINED SPOTTER
REPORTS OF DAMAGE IN SCHOFFNER WITH TREES AND POWER LINES
DOWNED.
1055 PM TSTM WND DMG CARTHAGE 34.07N 92.56W
04/30/2010 DALLAS AR LAW ENFORCEMENT
TREES BLOCKING ROAD WEST OF CARTHAGE
1140 PM HAIL FITZHUGH 35.35N 91.32W
04/30/2010 E1.00 INCH WOODRUFF AR AMATEUR RADIO
&&
58Flood, Woodruff
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Woodruff County, 0.29 mi SSW of Riverside to 0.76 mi NNW of Patterson
- Cause
- Heavy Rain
- Property damage
- $5,000
- Crop damage
- $10,000
- Reported by
- River/Stream Gage
- Coordinates
- 35.276, -91.232
Additional rainfall during May caused the Cache River near Patterson to remain above flood stage from April through all of May, and then into the month of June.
Flood, Woodruff
- When
- May 1, 12:00 AM CST to May 9, 8:30 AM CST
- Where
- Woodruff County, 1.05 mi NNE of Augusta to 0.83 mi NW of Augusta
- Cause
- Heavy Rain
- Property damage
- $5,000
- Crop damage
- $10,000
- Reported by
- River/Stream Gage
- Coordinates
- 35.295, -91.366
The White River near Augusta remained above flood stage through April and into the first part of May before falling below flood stage during the morning hours of the 9th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Tennessee, May 1 to 4, 201018 deaths · 1 injured · $1.6 billion · EF2 · 67 events
- Tornadoes and Flash Flooding in Mississippi, May 1 to 2, 20106 deaths · 7 injured · $12 million · EF3 · 34 events
- Tornadoes and Flash Flooding in Tennessee, May 1 to 15, 20105 deaths · 14 injured · $679 million · EF3 · 47 events
- Tornado and Flash Flooding in Kentucky, May 1 to 16, 20104 deaths · 1 injured · $5.8 million · EF0 · 86 events
- Tornadoes and Flash Flooding in Arkansas, May 1 to 2, 20101 death · $1.1 million · EF1 · 27 events
- Tornadoes and Flash Flooding in Kentucky, May 1 to 3, 2010$1.4 million · EF2 · 45 events
- Lightning Strikes in Indiana, May 1, 20101 death · $50,000 · 2 events
- Tornadoes and Flash Flooding in Arkansas, May 1, 2010$8.6 million · EF1 · 9 events
- Flash Flooding and Hail in Mississippi, May 1 to 2, 20101 injured · $1.6 million · 2.75 in hail · 31 events
- Flooding in West Virginia, May 1 to 3, 2010$120,000 · 6 events
- Hail and Damaging Winds in Texas, May 1, 2010$37,000 · 2 in hail · 19 events
- Tornado and Damaging Winds in Kentucky, May 1, 2010$44,000 · EF0 · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 237682, 237685.